# SDR UALA2010061402068

- Difficulty date: June 13, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 79,108 hours, 9,720 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Exposed
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOCATED ON BOTTOM OF LAV 102 IS COMING OFF..WIRES EXPOSED. SECURED EMERGENCY LIGHT AT LAV 102 CORNER. ILLUMINATION TEST OKAY.
